# SDR ASAA2021052134940

- Difficulty date: May 21, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 20,748 hours, 6,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A812553
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR SILL BEAM UPPER CHANNEL UNDER FWD SHIELD PANEL IS CORRODED. GROUNDED - YES. REMOVED AND REPLACED CHANNEL AIW B737-900ER SRM 51-40-02-0G-0W: 1 O: .040 R: 0 L: 2 D: .040.
